0
Medical MCQs
0

GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count by Good Sense

Price: $5.56
Product prices and availability are accurate as of 2022-07-05 07:15:04 UTC and are subject to change. Any price and availability information displayed on https://www.amazon.com/ at the time of purchase will apply to the purchase of this product.
Availability: In Stock
In Stock.
CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED 'AS IS' AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME.

Product Description

MedicalMCQs.com are delighted to stock the brilliant GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count.

With so many available these days, it is good to have a brand you can recognise. The GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count is certainly that and will be a perfect buy.

For this reduced price, the GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count comes widely recommended and is always a popular choice with lots of people. Good Sense have included some great touches and this means good value for money.

Product Features

ACTIVE INGREDIENT: The active ingredient in GoodSense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies MAXIMUM STRENGTH: GoodSense Maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion NON-DROWSY relief so you can power through your day ASPIRIN AND GLUTEN FREE. GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine

Wait! We have something for you...

Don't leave empty-handed! Simply enter your email below and we will send you a great discount on our products:

We hate spam as much as you do! Your details are never shared and you can unsubscribe at any time.